# SDR SWIA202305300409

- Difficulty date: April 9, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 44,752 hours, 37,837 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG WHEEL WELL - FS 193 @ RBL 6 AND TOP OF WELL - BRACKET CRACKED     (C-CHECK RO 5/23/2023)    LG WHEEL WELL - FS 202 @ RBL 6 AND TOP OF WELL BRACKET PART# 604-33101-188 IS CRACKED AND IS OUT OF LIMITS REF CRJ200 SRM 53-00-00. REMOVED CRACKED BRACKET REF CRJ200 SRM 51-42-06. FABRICATED REPLACEMENT BRACKET ON JOB 2795695 OP 89 CAMP 26489373. ORDERED AND RECEIVED REPLACEMENT FASTENERS AND INSTALLED REPLACEMENT BRACKET WITH REPLACEMENT FASTENERS REF CRJ200 51-42-06 AND DRW. 60033101 REV R.  COMPLIED WITN 51-900-1003-SKY
